Marketable permits in a stochastic dynamic model of the firm

R.F. Hartl, P.M. Kort

Research output: Contribution to journalArticleScientificpeer-review

202 Downloads (Pure)
Original languageEnglish
Pages (from-to)129-155
Number of pages27
JournalJournal of Optimization Theory and Applications
Volume89
Issue number1
Publication statusPublished - 1996

Cite this

@article{1a6e45eeb1f041d9a6d6c64133c7aca2,
title = "Marketable permits in a stochastic dynamic model of the firm",
author = "R.F. Hartl and P.M. Kort",
note = "Pagination: 27",
year = "1996",
language = "English",
volume = "89",
pages = "129--155",
journal = "Journal of Optimization Theory and Applications",
issn = "0022-3239",
publisher = "SPRINGER/PLENUM PUBLISHERS",
number = "1",

}

Marketable permits in a stochastic dynamic model of the firm. / Hartl, R.F.; Kort, P.M.

In: Journal of Optimization Theory and Applications, Vol. 89, No. 1, 1996, p. 129-155.

Research output: Contribution to journalArticleScientificpeer-review

TY - JOUR

T1 - Marketable permits in a stochastic dynamic model of the firm

AU - Hartl, R.F.

AU - Kort, P.M.

N1 - Pagination: 27

PY - 1996

Y1 - 1996

M3 - Article

VL - 89

SP - 129

EP - 155

JO - Journal of Optimization Theory and Applications

JF - Journal of Optimization Theory and Applications

SN - 0022-3239

IS - 1

ER -